# SDR B2O2004F00000

- Difficulty date: August 26, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N51802
- Make and model: Doug C-54G
- Aircraft serial: 35930
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CRACKED CYLINDER AND TRIANGLER PIECE CAME OUT, MELTED OIL CROSSOVER TUBE CAUSING SMALL OIL FIRE.  FIRE WARNING ZONE 1 WENT ON, SHUT ENGINE DOWN, FIRE WENT OUT.
